MathSciNet Relay Station
MathSciNet bibliographic data
MR312452 (47 #1009) 54C10
Dyckhoff, Roy Factorisation theorems and projective spaces in topology. Math. Z. 127 (1972), 256–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement